# SDR REXA201000273

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 21,108 hours, 18,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 LBL 18 VERTICAL POST IS CRACKED AT LOWER INBOARD CORNER.  REMOVED AND REPLACED FS 559.00 LBL 18 VERTICAL POST IAW CRJ-200 SRM 51-42-06.
